# SDR DALA13039823217

- Difficulty date: August 18, 2013
- Submitted: August 19, 2013
- Operation: Air carrier
- Aircraft: N317US
- Make and model: Airbus A320-211
- Aircraft serial: 197
- Aircraft time: 68,070 hours, 30,460 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Rail
- Condition: Corroded
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, FOUND CORROSION ON RAIL DUMMY Y-81 LOCATED BETWEEN FR 12 AND FR 16 FLOOR STRUCTURE FWD PAX CABIN L=0.5" W=0.2" D=0.002" APPROX.  REPLACED RAIL DUMMY Y-81 LOCATED BETWEEN FR 12 AND FR 16 FLOOR STRUCTURE FWD PAX CABIN IAW SRM 51-72-11.
